# SDR YENA2025121701228

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 9,072 hours, 1,358 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FLT # 1407 JFK-JFK (ETOPS).  WHILE STARING ENG 2, ENG 1 FAILED.; REF TSI #78472 (NR-00001) ON W.O #1462918 FOR LPC BUFFER AIR VALVE / HPC BLEED VALVE/ DSU DATA DUMP ACCOMPLISHED. ALSO ACCOMPLISHED TEST NO. 4 - POWER ACCELERATION / DECELERATION TEST IAW AMM 71-00-00-710-805-A. & POWER ASSURANCE REF AMM 71-00-00-710-806-A. OPS CHECK NORMAL.
